Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The minimal boundary of $ C(X)$


Author: S. L. Gulick
Journal: Trans. Amer. Math. Soc. 131 (1968), 303-314
MSC: Primary 46.55; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0221289-4
MathSciNet review: 0221289
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629–642. MR 0109305
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • [4] E. Hewitt and K. A. Ross, Abstract harmonic analysis. Part I, Springer, Berlin, 1963.
  • [5] Shizuo Kakutani, Concrete representation of abstract (𝑀)-spaces. (A characterization of the space of continuous functions.), Ann. of Math. (2) 42 (1941), 994–1024. MR 0005778, https://doi.org/10.2307/1968778
  • [6] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [7] A. Pełczyński and Z. Semadeni, Spaces of continuous functions. III. Spaces 𝐶(Ω) for Ω without perfect subsets, Studia Math. 18 (1959), 211–222. MR 0107806, https://doi.org/10.4064/sm-18-2-211-222
  • [8] Robert R. Phelps, Lectures on Choquet’s theorem, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0193470
  • [9] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • [10] I. J. Schark, Maximal ideals in an algebra of bounded analytic functions, J. Math. Mech. 10 (1961), 735–746. “I. J. Schark” is a pseudonym for the group: Irving Kaplansky, John Wermer, Shizuo Kakutani, R. Creighton Buck, Halsey Royden, Andrew Gleason, Richard Arens and Kenneth Hoffman. MR 0125442

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 54.00

Retrieve articles in all journals with MSC: 46.55, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221289-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society